Journal of Applied Mathematics and Stochastic Analysis
Volume 16 (2003), Issue 2, Pages 177-189
Integrodifferential equations with analytic semigroups
Indian Institute of Technology, Kanpur, Department of Mathematics, Kanpur 208 016, India
Received 1 June 1998; Revised 1 September 2001
Copyright © 2003 D. Bahuguna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we study a class of integrodifferential equations considered in an arbitrary Banach space. Using the theory of analytic semigroups we establish the existence,
uniqueness, regularity and continuation of solutions to these integrodifferential equations.